# SDR SWI2025F00955

- Difficulty date: December 5, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Worn
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE ROLLER SLAT TRACK 1-2 900 LT.  LT SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK PN (QTY 2) AND SIDE ROLLER ASSY 0.875 DIA. SLAT TRACK ARE DUE LIFE LIMIT. REMOVE AND DISCARD. REPLACE WITH SERVICEABLE PARTS IAW 27-520-804  REPLACED LT SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK, AND SIDE ROLLER ASSY 0.875 DIA. SLAT TRACK, COMPLIED WITH 27-520-804 (CONFIG A01).  DISCARD OF THE LEFT SLAT TRACK 1-2 SIDE ROLLERS, ALL CHECKS GOOD AT THIS TIME.
